Vertigo After Intratympanic Steroid Injection? Will It Go Away?

Discussion in 'Support' started by Robin21, May 3, 2021.

    1. Robin21

      Robin21 Member

      Tinnitus Since:
      02/2009
      Cause of Tinnitus:
      Noise induced
      Hi!

      Long story short: Over a month ago I had an acoustic trauma followed by a spike. I had two intratympanic steroid injection treatments for SSHL, 3 days apart. The first one was a breeze, but after the second I had a pretty bad panic reaction, because the Lidocaine injections around the ear made my hearing go away instantly. After the injection, I had belly cramps, and vomited for 4 hours with very bad vertigo. It resolved afterwards.

      Fast forward to the present, after 4-5 days, a mild dizziness, vertigo appeared, no balance issues, but it worries the hell out of me. It makes my general "well-being" which is already pretty much non-existent even worse.

      I don't know if it can be any worse, but it seems of course it can.

      BTW, the treatment had no effect on my elevated tinnitus, the hearing stayed the same. I will still need to have an audiogram though. Maybe it got better.

      This treatment is mainly for Meniere's, so I'm kind of puzzled how can this be causing this symptom, if related at all.

      My question: has anyone who have had this treatment experience anything similar? Will it resolve or am I f***ed with this as well?

      I take Betarevin (betahistine-dihydrochloride) but that seems to have no effect on it.

      The last 1.5 months was pure stress and depression for me. I hope this dizziness is only a product of anxiety and depression. However, prior to the injections I had no similar symptoms.

      Any insight is appreciated.
       
      • Hug Hug x 1
Loading...

Share This Page